# SDR CA000828003

- Difficulty date: August 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 40,519 hours
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Line
- Part number: 200140167
- Condition: Leaking
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON 2/8/2000 WHILE EN ROUTE BOTH HYDRAULIC FLOW LIGHTS ILLUMINATED. CREW CALLED EMERGENCY, & UNEVENTFUL LDG MADE. A/C SUBSEQUENTLY TOWED FROM RWY. INSP SHOWED THAT HYDRAULIC CONTENTS WERE LOW BUT NO EVIDENCE  OF HYDRAULIC LEAK COULD BE FOUND. HYDRAULIC SYS PRESSURIZED BUT STILL NO LEAKS WERE FOUND. A/C THEN COMPLETED 2 TEST FLTS & HYDRAULIC SYS OPERATED NORMALLY, WITH NO EVIDENCE OF LEAKAGE. A/C RELEASED TO SERVICE.AFTER NEXT FLT, DURING WALK AROUND INSP, HYDRAULIC FLUID OBSERVED ON PORT UNDERCARRIAGE. INSP REVEALED LEAK IN PORT MAXARET RETURN LINE AT BACK OF PORT UNDERCARRIAGE.  RETURN LINE REPLACED,  HYDRAULIC SYS TESTED, AND SHOWING NO DEFECTS RELEASED TO SERVICE.
